# SDR DALA2024022302565

- Difficulty date: January 9, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 48,828 hours, 33,281 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: UNKNOWN
- Condition: Missing
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE #2 ENGINE WAS EXPERIENCING HIGH OIL CONSUMPTION. DURING THE INVESTIGATION, WHEN THE #2 ENGINE COWLS WERE OPENED, MAINTENANCE DISCOVERED THAT THE LOWER LEFT COMPRESSOR FAIRING WAS MISSING. EVIDENCE SHOWS THAT THE FAIRING ATTACHING INSERTS LOOKED TO BE "PULLED OUT" AS EXPECTED WITH A MECHANICAL FAILURE. A FAILURE TO BE INSTALLED WAS RULED OUT. SECONDARY EVIDENCE WAS CORE OIL TUBE DAMAGE (WITH LEAKING) AND A NICK / GOUGE ON THE FUEL TUBE.
